On truncations of Hankel and Toeplitz operators.

Título inglés On truncations of Hankel and Toeplitz operators.
Título español Sobre los truncamientos de los operadores de Hankel y Toeplitz.
Autor/es Bonami, Aline ; Bruna, Joaquim
Organización Univ. d'Orléans, Orléans, Francia;Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España
Revista 0214-1493
Publicación 1999, 43 (1): 235-250, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the boundedness properties of truncation operators acting on bounded Hankel (or Toeplitz) infinite matrices. A relation with the Lacey-Thiele theorem on the bilinear Hilbert transform is established. We also study the behaviour of the truncation operators when restricted to Hankel matrices in the Schatten classes.
Clasificación UNESCO 120201
Palabras clave español Operadores integrales ; Transformada de Hilbert ; Teoría de la medida ; Transformación de Hankel
Código MathReviews MR1697523
Icono pdf Acceso al artículo completo